# SDR MWEA030004

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 5930583276
- Condition: Corroded
- Location: Rh Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR HAS MODERATE CORROSION ALONG AFT EDGE.  --  BLENDED OUT CORROSION DRILLED REMAINING HOLES IN REPAIR DOUBLERS AND INSTALLED FASTENERS.
